# SDR ASAA2023090546230

- Difficulty date: September 5, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N637VA
- Make and model: Airbus A320-214
- Aircraft serial: 03465
- Aircraft time: 44,946 hours, 14,453 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Plate
- Part number: E5321010120000
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 211; (66539) BELLY FAIRING PANEL, FWD FUSELAGE ATTACHMENT CORRODED. (UNDER PANEL 191BB) GROUNDED - YES. REPLACED BELLY FAIRING PANEL, FWD FUSELAGE ATTACHMENT PLATE PN: E5321010120000. PO# 107232401 IAW AIRBUS DWG# E53210101. ISSUE: C AND A320 SRM 51-42-11/001. REMOVED CORROSION ON WING TO BODY ATTACH ANGLE 100 PERCENT MATERIAL LOSS   NO LIMITS GIVEN IN SRM REF A320 SRM 51-74-00/001
